What causes lower abdominal pain, headache and vomiting after taking i pill?
Dear All, I have taken unwanted 72 pill after 15 minutes of sexual intercourse. after taking the pill i am getting stomach pain in the lower part and suffering headache,vomiting, fever and high temperature in urine. why is it so? Please help me and send me your kind advice as soon as possible
The symptoms you are experiencing is likely to be viral fever or due to urinary tract infection. Follow up with your primary provider to get a urine analysis and culture done. Meanwhile, take Tylenol, drink plenty of water and eat healthy.
Hope this answers your query Please address further questions here Regards Dr.Lekshmi Rita Venugopal
The symptoms you are experiencing currently are the side effects of the emergency contraceptive pill you have taken. Please take adequate liquids and an anti-emetic/anti-spasmodic as needed. If the medication has been expelled through vomiting, protection is not complete. In the scenario, alternate methods of protection like the insertion of an IUD can be chosen since you are intolerant to the high hormone dose in oral medication.
Hope I have answered your query. Let me know if I can assist you further.